# SDR GTIA2017100502195

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A320-232
- Aircraft serial: 7058
- Aircraft time: 5,636 hours, 2,351 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE LOW PRESSURE . SERVICED THE DOOR ASSIST BOTTLE AMM 52-10-00.
